Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 21, NWS Milwaukee, WI

June 27, 2019Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2019, 4:41 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 79 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2019, 4:41 PM CDT (21:41 UTC)
Expired
Jun 27, 2019, 6:00 PM CDT
In force
79 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 39 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:50 PM CDTTSTM WND DMGDousman, WITREE UPROOTED.
Jun 27, 4:55 PM CDTTSTM WND DMG1 E Delafield, WISHINGLE DAMAGE.
Jun 27, 5:00 PM CDTTSTM WND DMG1 Ese Waukesha, WISTRUCTURAL DAMAGE TO GARAGE.
Jun 27, 5:00 PM CDTTSTM WND DMG1 Sse Waukesha, WINUMEROUS TREES DOWN NEAR CARROLL UNIVERSITY.
Jun 27, 5:00 PM CDTTSTM WND DMG1 Sse Waukesha, WISTRUCTURAL DAMAGE TO APARTMENT. WALL CAVED IN.
Jun 27, 5:12 PM CDTTSTM WND DMG2 Nne Menomonee Falls, WITREES AND POWERLINES DOWN ACROSS THE AREA.
Jun 27, 5:25 PM CDTTSTM WND DMG1 Nw Glendale, WILARGE TREE BLOWN OVER.
Jun 27, 5:33 PM CDTTSTM WND DMG3 E Greendale, WILARGE TREES DOWN.
Jun 27, 5:40 PM CDTTSTM WND DMGCudahy, WILARGE TREE DOWN NEAR MITCHELL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 3:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

085 
WUUS53 KMKX 272141
SVRMKX
WIC079-133-272300-
/O.NEW.KMKX.SV.W.0021.190627T2141Z-190627T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
441 PM CDT Thu Jun 27 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Milwaukee County in southeastern Wisconsin...
  Waukesha County in southeastern Wisconsin...

* Until 600 PM CDT.

* At 441 PM CDT, severe thunderstorms were located along a line
  extending from near Lac La Belle to near Whitewater, moving east at
  45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
  Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
  Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
  Francis, Hartland and Hales Corners.

People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4284 8854 4288 8854 4319 8842 4319 8790
      4320 8788 4316 8787 4312 8788 4307 8785
      4302 8789 4297 8783 4284 8782
TIME...MOT...LOC 2141Z 262DEG 41KT 4322 8853 4284 8869 

HAIL...0.75IN
WIND...60MPH
 
$$

GEHRING
5 follow-up statements
342 
WWUS53 KMKX 272159
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
459 PM CDT Thu Jun 27 2019

WIC079-133-272300-
/O.CON.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
459 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILWAUKEE AND WAUKESHA COUNTIES...

At 458 PM CDT, severe thunderstorms were located along a line
extending from near Merton to near East Troy, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Trained weather spotters.  These storms have a widespread 
         history of producing wind gusts in excess of 60 MPH.  The 
         gusty winds will proceed the heavy rain. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
Francis, Hartland and Hales Corners.

People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4284 8854 4289 8854 4319 8842 4319 8790
      4320 8788 4316 8787 4312 8788 4307 8785
      4302 8789 4297 8783 4284 8782
TIME...MOT...LOC 2158Z 273DEG 39KT 4318 8832 4280 8848 

HAIL...0.75IN
WIND...60MPH
 
$$

BOXELL
207 
WWUS53 KMKX 272215
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
515 PM CDT Thu Jun 27 2019

WIC079-133-272300-
/O.CON.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
515 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILWAUKEE AND WAUKESHA COUNTIES...

At 514 PM CDT, severe thunderstorms were located along a line
extending from near Menomonee Falls to near Waterford North, moving
east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Law enforcement.  These storms have a widespread history of 
         producing wind damage.  Wind gusts have been measured in 
         excess of 60 MPH. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
Francis, Hartland and Hales Corners.

People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4284 8854 4289 8854 4319 8842 4319 8790
      4320 8788 4316 8787 4312 8788 4307 8785
      4302 8789 4297 8783 4284 8782
TIME...MOT...LOC 2214Z 262DEG 41KT 4320 8810 4282 8826 

HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
271 
WWUS53 KMKX 272227
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
527 PM CDT Thu Jun 27 2019

WIC079-133-272300-
/O.CON.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
527 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILWAUKEE AND EASTERN WAUKESHA COUNTIES...

At 526 PM CDT, severe thunderstorms were located along a line
extending from near Bayside to near Wind Lake, moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Law enforcement.  Widespread wind damage has been reported 
         across the Waukesha area.  Numerous trees have been 
         reported down. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
Francis, Hales Corners and Mukwonago.

People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4284 8836 4291 8838 4319 8828 4319 8790
      4320 8788 4316 8787 4312 8788 4307 8785
      4302 8789 4297 8783 4289 8783 4284 8782
TIME...MOT...LOC 2226Z 262DEG 41KT 4322 8791 4284 8807 

HAIL...1.00IN
WIND...70MPH
 
$$

BOXELL
948 
WWUS53 KMKX 272252
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
552 PM CDT Thu Jun 27 2019

WIC079-133-272300-
/O.CON.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
552 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILWAUKEE AND EASTERN WAUKESHA COUNTIES...

At 551 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Bayside to near Oak Creek, moving east
at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.  Numerous trees have been reported down 
         with these storms, especially across Waukesha County. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, New Berlin, Brookfield, Greenfield,
Menomonee Falls, Oak Creek, Muskego, South Milwaukee, Cudahy,
Whitefish Bay, Greendale, Brown Deer, St. Francis, Hales Corners, Fox
Point, Elm Grove, Bayside and West Milwaukee.

People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4284 8822 4302 8819 4319 8810 4319 8790
      4320 8788 4316 8787 4312 8788 4307 8785
      4302 8789 4297 8783 4289 8783 4284 8782
TIME...MOT...LOC 2251Z 268DEG 32KT 4322 8776 4284 8792 

HAIL...<.75IN
WIND...60MPH
 
$$

BOXELL
767 
WWUS53 KMKX 272259
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
559 PM CDT Thu Jun 27 2019

WIC079-133-272309-
/O.EXP.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
559 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND EASTERN WAUKESHA
COUNTIES WILL EXPIRE AT 600 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.

LAT...LON 4284 8822 4302 8819 4319 8810 4319 8790
      4320 8788 4316 8787 4312 8788 4307 8785
      4302 8789 4297 8783 4289 8783 4284 8782
TIME...MOT...LOC 2259Z 262DEG 41KT 4323 8764 4285 8780 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:06 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 27, 4:06 PM CDT, 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
406 PM CDT Thu Jun 27 2019

.UPDATE...

The line of storms is holding together and is expected to roll
eastward all the way to the lake this evening. Therefore, the
Severe Thunderstorm Watch was expanded to include southeast WI and
portions of the Open Lake Michigan.

There is plenty of instability to sustain these storms but there
is not much shear. Thus, thunderstorms have isolated gusts rather
than an organized, bowing line segment. Many storms have gusts in
the 40 to 50 mph range with a few exceeding severe criteria
greater than 57 mph.

&&

.PREV DISCUSSION... (Issued 220 PM CDT Thu Jun 27 2019)

SHORT TERM...
This afternoon and Tonight.

The MCS near the MS River is expected to continue ewd around
35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and
lowering MLCIN values. Damaging straight-line winds are the main
concern. The gust front is currently out ahead of the line which
may limit the SVR wind potential unless it becomes more balanced.
Afterward, the larger scale LLJ will focus from IA into nrn WI
where a couple MCVs will track ewd. The LLJ will gradually veer
through the night and layover into srn WI for the early Fri AM
hours. Scattered tstorms are expected this evening at times in the
wake of the MCS but another MCS is then expected to move sewd
into srn WI for the early Fri AM hours. Some heavy rain concerns
since some locations could have multiple rounds of tstorms but
overall the flash flood risk remains low.

Friday.
The outflow boundary/stationary front may trigger isold to sct
tstorm development for Fri afternoon. No upper dynamics are
present and wind shear is weak, but pulse SVR storms will be
possible due to moderate to large CAPE and weak CIN.

LONG TERM...

Friday Night through Sunday...Forecast confidence high.

The frontal boundary will likely sag south to around the WI/IL state
Friday night as mid level ridging builds in the plains and nudges
into Wisconsin. Thunderstorm chances will continue into the evening
due to weak shortwave activity moving over this frontal boundary.
Most models, with the exception of the NAM which brings in cooler
temps, show plenty of instability through the evening.

The mid level ridge will push more into the region on Saturday and
southwest flow at the surface will bring warmer temps into the
region. Many areas, especially in the west could hit 90 degrees.
There isn't much in the way of forcing for Saturday so it will
probably be dry. However the weak cap does erode somewhat later in
the day with 2000 plus of cape so can't rule out a thunderstorm if
the cap weakens.

The ridge remains in place on Sunday then starts to break down
Sunday night or Monday as shortwave activity moves through. Sunday
has a good chance of being dry then precip chances increase during
the evening and overnight with the short wave activity.

Monday through Thursday...Forecast confidence medium.

Zonal flow will dominate with shortwave activity moving through. A
weak frontal boundary will be wavering across the region
providing the focus for on and off thunderstorm chances during
this period. Somewhat milder temperatures are expected, with highs
in the lower to middle 80s. The humidity will likely continue
with dew points in the upper 60s during the day.

AVIATION(18Z TAFS)...
Most Vsby and Cig restrictions will occur in and around
thunderstorms for this afternoon, tonight, and Friday. Thus the
prevailing conditions will mostly be VFR although clouds will be
present much of the time.

MARINE...
The main hazard for Lake MI will be thunderstorms with
gusty winds for late this afternoon into Fri. The other hazard
concern is dense fog as a humid airmass moves over the cold waters
of Lake MI. Light to modest winds are expected for today and
through the weekend.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Cronce
Tonight/Friday and Aviation/Marine...Gehring
Friday Night through Thursday...Marquardt
Hazardous weather outlook, Jun 27, 3:17 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
317 PM CDT Thu Jun 27 2019

WIZ046-047-051-052-056>060-062>072-282030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected this afternoon and evening. Another
round is possible overnight. Some strong to severe storms are
likely during this time. Damaging winds, large hail, and heavy
rainfall are the main hazards. A Severe Thunderstorm Watch is in
effect.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.

LMZ643>646-282030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms are expected early this evening. Some strong to
severe storms are possible during this time. Damaging winds, large
hail, and heavy rainfall are the main hazards.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-282030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are expected this evening. Some strong to severe
storms are possible during this time. Damaging winds, large hail,
and very heavy rainfall are the main hazards.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

MRC

www.weather.gov/mkx

In the hours before

Local storm report, Jun 27, 4:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 NNW MONONA            43.06N 89.34W
06/27/2019                   DANE               WI   PUBLIC

            POWERLINE DOWN.

&&

AK
Local storm report, Jun 27, 4:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     1 E SUN PRAIRIE         43.19N 89.21W
06/27/2019  E60 MPH          DANE               WI   PUBLIC

&&

AK
Local storm report, Jun 27, 4:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     FOX LAKE                43.57N 88.91W
06/27/2019                   DODGE              WI   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            FOX LAKE. TREES AND POWERLINES DOWN.

&&

AK
Local storm report, Jun 27, 4:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     ALBANY                  42.71N 89.43W
06/27/2019                   GREEN              WI   LAW ENFORCEMENT

            TREES DOWN ACROSS THE AREA.

&&

AK
Local storm report, Jun 27, 4:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     BEAVER DAM              43.46N 88.84W
06/27/2019                   DODGE              WI   EMERGENCY MNGR

            POWERLINES AND TREES DOWN.

&&

AK
Local storm report, Jun 27, 4:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND GST     2 N JUNEAU              43.43N 88.70W
06/27/2019  M63 MPH          DODGE              WI   AWOS

&&

AK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:36 PM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk24 min
Jun 27, 3:07 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk53 min
Jun 27, 3:26 PM CDTSpecial Weather StatementMKXColumbia, Dane, Green, Green Lake, Lafayette, Marquette64 min
Jun 27, 3:31 PM CDTSevere Thunderstorm WarningMKXMarquette46 min
Jun 27, 3:36 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane54 min
Jun 27, 3:47 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette58 min
Jun 27, 3:49 PM CDTSevere Thunderstorm WarningMKXGreen Lake41 min
Jun 27, 4:08 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Rock, Walworth, Waukesha52 min
Jun 27, 4:13 PM CDTSevere Thunderstorm WarningMKXFond du Lac62 min
Jun 27, 4:29 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington76 min
Jun 27, 4:34 PM CDTSpecial Marine WarningMKX116 min
Jun 27, 4:50 PM CDTSpecial Marine WarningMKX115 min
Jun 27, 4:52 PM CDTSpecial Weather StatementMKXKenosha, Racine, Walworth53 min
Jun 27, 5:04 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth71 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.